# SDR C2XA04SH393

- Difficulty date: June 26, 2004
- Submitted: June 27, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT SILL WAS FOUND TO BE CORRODED BETWEEN FRAMES 24 TO 29.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL IAW EMB 145 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
